Psycho-Babble Medication Thread 1097169

Shown: posts 1 to 5 of 5. This is the beginning of the thread.

 

stopping abilify

Posted by joe f on March 4, 2018, at 20:54:32

decided to stop 5mg of abilify after being on it for 3 months....dr. says to take 2mg for 2 weeks then stop ....does this sound logical or is it to fast? also take 200 mg of luvox

 

Re: stopping abilify

Posted by ed_uk2010 on March 4, 2018, at 22:23:50

In reply to stopping abilify, posted by joe f on March 4, 2018, at 20:54:32

What were you taking Abilify to treat?

 

Re: stopping abilify

Posted by joe f on March 4, 2018, at 22:39:24

In reply to Re: stopping abilify, posted by ed_uk2010 on March 4, 2018, at 22:23:50

slight mood disorder as an adjunct to luvox.....too restless and terrible hunger

 

Re: stopping abilify joe f

Posted by ed_uk2010 on March 4, 2018, at 22:58:52

In reply to Re: stopping abilify, posted by joe f on March 4, 2018, at 22:39:24

Your doctor's plan sounds fine to me. I wouldn't anticipate any particular problems stopping it like that.

 

Re: stopping abilify

Posted by joe f on March 5, 2018, at 13:43:38

In reply to Re: stopping abilify joe f, posted by ed_uk2010 on March 4, 2018, at 22:58:52

thank you


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.